hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.21857/yq32oh4qd9

Rearranging absolutely convergent well-ordered series in Banach spaces

Vedran Čačić ; Department of Mathematics, University of Zagreb, 10000 Zagreb, Croatia
Marko Doko ; Max Planck Institute for Software Systems, 67663 Kaiserslautern, Germany
Marko Horvat ; Department of Mathematics, University of Zagreb, 10000 Zagreb, Croatia

Fulltext: english, pdf (181 KB) pages 1-11 downloads: 403* cite
APA 6th Edition
Čačić, V., Doko, M. & Horvat, M. (2019). Rearranging absolutely convergent well-ordered series in Banach spaces. Rad Hrvatske akademije znanosti i umjetnosti, (538=23), 1-11. https://doi.org/10.21857/yq32oh4qd9
MLA 8th Edition
Čačić, Vedran, et al. "Rearranging absolutely convergent well-ordered series in Banach spaces." Rad Hrvatske akademije znanosti i umjetnosti, vol. , no. 538=23, 2019, pp. 1-11. https://doi.org/10.21857/yq32oh4qd9. Accessed 18 Oct. 2021.
Chicago 17th Edition
Čačić, Vedran, Marko Doko and Marko Horvat. "Rearranging absolutely convergent well-ordered series in Banach spaces." Rad Hrvatske akademije znanosti i umjetnosti , no. 538=23 (2019): 1-11. https://doi.org/10.21857/yq32oh4qd9
Harvard
Čačić, V., Doko, M., and Horvat, M. (2019). 'Rearranging absolutely convergent well-ordered series in Banach spaces', Rad Hrvatske akademije znanosti i umjetnosti, (538=23), pp. 1-11. https://doi.org/10.21857/yq32oh4qd9
Vancouver
Čačić V, Doko M, Horvat M. Rearranging absolutely convergent well-ordered series in Banach spaces. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2019 [cited 2021 October 18];(538=23):1-11. https://doi.org/10.21857/yq32oh4qd9
IEEE
V. Čačić, M. Doko and M. Horvat, "Rearranging absolutely convergent well-ordered series in Banach spaces", Rad Hrvatske akademije znanosti i umjetnosti, vol., no. 538=23, pp. 1-11, 2019. [Online]. https://doi.org/10.21857/yq32oh4qd9

Abstracts
We identify a general reordering principle for well-ordered series in Banach spaces. We prove that for every absolutely convergent wellordered series indexed by a countable ordinal, if the series is rearranged according to any countable ordinal, then the absolute convergence and the sum of the series remain unchanged.

Keywords
Well-ordered series: summability; absolute convergence; reordering; Banach spaces; ordinals.

Projects
HRZZ / IP / IP-2018-01-7459 / CompStruct - Computable structures, decidability and complexity

Hrčak ID: 225226

URI
https://hrcak.srce.hr/225226

Visits: 561 *